TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Nora Wex Offline
Member
Welcome me, I'm new!
*
 
Nora Wex's Avatar
 

Posts: 10
Join Date: June 13th 2016

Please help asap. Medicine making me want to end it all. - July 8th 2016, 12:03 AM

This thread has been labeled as triggering, particularly on the subject of suicide, by the original poster or by a Moderator. The contents of this thread therefore might not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

If someone could just give me something, that'd be great.

Any piece of advice that might work...

I take Humira for my medical condition and I started a few weeks ago. I have an intense fear of needles, so I was not thrilled when I was put on the medication. They told me the needle was tiny and that it would be fine, but when the nurse came to help me inject for the first time I was traumatized. The injections are horrible and painful, and I was told it was just a "a sting". The medicine burns like a motherfucker and I get on-site reactions like bruises and swelling. The first time when the nurse was there, I had to receive four injections and it was like no pain I felt before. I live in constant anxiety, fear, and depression and I'm afraid to take medicine for those because of the side effects. I have maybe an hour before my mom comes home and I have to take the next shot, but I don't think I can do it. I feel sick to my stomach, depressed, scared as hell, and I feel like crying. None of my friends live close by and honestly, I always think about ending it just to escape the pain. I hate being dependent on medication, especially since it hurts so much. I just have so much pent up sadness and fear, and I live my days in anxiety and paranoia. I can't do this anymore. They tell me I have a lot to live for- But it's all so far away. I've tried numbing my injection site with ice and special buzzing device that confuses the pain signals in the brain, but the fear is what makes this so hard. Last time my mom had to wait like 20 minutes before I'd let her inject me and I panicked. I didn't get the whole dose of medicine. I'm so scared and afraid right now and I feel like dying is the only way out of getting that stupid shot again. They say people kill themselves to escape something that can be fixed, but I want to go to escape something that's supposed to fix me? What should I do?
   
  (#2 (permalink)) Old
JazzyJazz Offline
Associate HelpLINK Mentor
Regular TeenHelper
*****
 
JazzyJazz's Avatar
 
Age: 30
Gender: Female
Location: England

Posts: 394
Blog Entries: 3
Join Date: September 15th 2015

Re: Please help asap. Medicine making me want to end it all. - July 8th 2016, 11:33 PM

Hi there.

I'm sorry to learn of your difficult situation.

Has your consultant said that the Humira is going to be a lifelong medication? Do you mind me asking what illness you have?

I myself have an illness that many people take immunosuppressant drugs for, but I've decided to manage it through diet, lifestyle and Chinese medicine (acupuncture and herbal medicine).

I don't know how receptive your Mom would be to you trying something other than Western medicine, but I just want you to know that there are other options available. You might have to wait until you are old enough to make your own decisions regarding your health, but the point is that these injections won't necessarily be forever.

Suicide happens when pain exceeds resources for coping with pain. This means that, in order to not feel suicidal, you need to increase your coping resources. I therefore think it would be worth you speaking to someone such as your consultant or the nurses about some strategies for dealing with these injections; both at the time they are happening, as well as the rest of the time. These might be things such as breathing exercises, mantras, or distraction techniques. You might even benefit from hypnosis.

Whether or not the medical professionals can offer any help, I would suggest speaking to a counsellor about how you are feeling. They can help you to come to terms with the injections, learn to manage your emotions and offer some suggestions for coping mechanisms. This may seem daunting but, as you are aware, living in constant anxiety is making you miserable so you and your Mom need to try to find ways for you to cope. There is usually a counsellor working in schools and colleges, but they can also be found in the community.

How do you feel about reaching out for help?


Be kind to yourself.
   
  (#3 (permalink)) Old
Green Yoshi Offline
The screwdriverneedsgas!
I've been here a while
********
 
Green Yoshi's Avatar
 
Name: carwithnogas
Gender: Male
Location: Cute Dinosaur Island!

Posts: 1,885
Blog Entries: 18
Join Date: January 13th 2011

Re: Please help asap. Medicine making me want to end it all. - July 13th 2016, 02:17 PM

I think that you might need to use another type of medicine for what you're currently going through.

I searched a little on Humira and I think that what you're currently going through is probably caused by inflammation, which fortunately can be countered by plenty of natural substances out there. I think that you can definitely try to find some other alternatives to what you're currently taking. Natural substances like turmeric, peppermint, chamomile and other herbs might be able to help you counter whatever medical condition you're facing without any of the nasty side effects .

I hope that I helped a little. In case you need a friend or someone to rant to, just know that I'll always be around.. whatever it takes.

You can count on me!


It's called a tunnel because there's ALWAYS a light at the end.



rant to me if there's anything!

http://www.teenhelp.org/private.php?do=newpm&u=27464

screwdriverneedsgas

As usual... pm me if you are ever having a tough day, and I'll respond immediately.

You guys deserve to be happy no matter what.. okay? You people are a bunch of lovelies ... and no matter what, you people deserve to be happy.
   
Closed Thread

Bookmarks

Tags
asap, end, making, medicine

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.